# SDR IPXA2021070171172

- Difficulty date: July 1, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 103,272 hours, 19,845 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Fwd Left
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAFORWARD CABIN DOOR (L) STUCK IN HALF OPEN POSITIONCYCLED CIRCUIT BREAKERS AND PERFROMED OPS CHECK PER AMM 52 10 01 700 801 OPS CHECK GOOD
